You can view the full text of this article for free using the link below.

Title: Solving nonlinear Fredholm integral equations with PQWs in complex plane

Authors: H. Beiglo; M. Gachpazan; M. Erfanian

Addresses: Department of Applied Mathematics, School of Mathematical Sciences, Ferdowsi University of Mashhad, Mashhad, 0098, Iran ' Department of Applied Mathematics, School of Mathematical Sciences, Ferdowsi University of Mashhad, Mashhad, 0098, Iran ' Department of Science, School of Mathematical Sciences, University of Zabol, Zabol, 0098, Iran

Abstract: In this paper, we propose a numerical scheme to solve a kind of nonlinear Fredholm integral equations of the second kind in the complex plane. The periodic quasi-wavelets (PQWs) constructed on [0; 2π] are utilised as a basis of iteration method. Using the Banach fixed point theorem, we obtain some results concerning the error analysis. Illustrative examples are included to demonstrate the validity and applicability of the technique.

Keywords: nonlinear Fredholm integral equation; PQW; periodic quasi-wavelet; complex plane; fixed point theorem; error analysis.

DOI: 10.1504/IJDSDE.2021.10036607

International Journal of Dynamical Systems and Differential Equations, 2021 Vol.11 No.1, pp.18 - 30

Accepted: 30 Apr 2019
Published online: 21 Mar 2021 *

Full-text access for editors Access for subscribers Free access Comment on this article